# SDR DL72S951246

- Difficulty date: March 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N535DA
- Make and model: Boeing 727232
- Aircraft serial: 22048
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Torque Box
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING A-2 LETTER CHECK, CRACK IN LT TORQUE BOX SKIN .5 INCH LONG AT UPPER RIVET ROW ABOVE FWD LIGHTENING HOLE. ALSO,A .125 INCH CRACK AT UPPER FWD LIGHTENING HOLE LT SIDE VERT STAIRWAY.  REPAIRED PER B727 MM 53-11-0 PG 832.
